# SDR DALA2024011700694

- Difficulty date: December 29, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 18,040 hours, 2,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Flood Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EDGE MOUNTED FLOODLIGHT LENS DAMAGED ON MONUMENT (803) NEAR L3 DOOR. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENS. (0130861)
